# SDR MZZA97046

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 6516421
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826442.  L1 DOOR HANDLE MECHANISM HOUSING IS CORRODED AROUND MOUNT HOLE BUSHINGS AND UNDER A/NUTS.  REMOVED AND REPLACED HOUSING ASSY, ADJUSTED, AND OPS CHECK OK IAW MM 52-11-01.  (X)
